# SDR USAA950798

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1137899
- Condition: Corroded
- Location: Bs 947-967
- Part time: 19,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 1 INCH BY 5 INCH TOTAL AREA OF SURFACE CORROSION STATION 947 TO 967, LBL 16 ON INTERCOSTAL.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REMOVED DEFECTIVE PART AND INSTALLED NEW.  REPAIRED PER SRM 51-10-02.  (M)
